I m 20 yrs old and having serious cystic acneMy dermo prescribed me acutret 20mg last year but I didnt took it coz of a long list of dangerous side effects associated wid it.and also I have started breaking in regions I never broke before.Chin,forehead,back,shoulders,chest,over eyelids and neck.I m very afraid of side effects caused by these medicinesAs I m very sensitive towards my body and cant ever bear a hair's loss without reason.!wat should i do??i m so tensed!!!
Will I Be Able to Tolerate the Side Effects of Isotretinoin? Is It Worth Those Side Effects?
Doctor Answers (1)
Are the side effects of Accutane worth it
You need to decide what's best for you. I have prescribed low dose Accutane to people for 30 years and I will continue to do so because it is safe and effective. The side effects are much lower on a low dose, but if you simply are terrified of it, then no, the medication may not be right for you. Accutane is a cure for acne, but you may be more inclined to take something else that merely manages your acne. Consult with your doctor about your options.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.